# SDR IPXA1564757

- Difficulty date: February 4, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1320-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON FLOOR TO SIDEWALL SUPPORT RT BS 1320-1360.  R & R IAW SRM 51-40-02.
